MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-36K DISP PUNCH 3.6MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-36K DISP PUNCH 3.6MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN915269
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during a renal transplant case performing an arterial anastomosis, "the punch got jammed.Scissors were used to cut around the punch to remove the device".No report of patient harm or injury.The patient status is reported as "unknown".
 
Additional Manufacturer Narrative
Qn# (b)(4).Sample was received in its original packaging (sealed).No visual issues were observed.The punch was activated several times confirming that tip softly slides without getting stuck, testing conducted per procedure.A device history record review was performed, and no relevant findings were identified.Customer complaint cannot be confirmed as no quality issues were found during the evaluation of the representative sample.However, complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
PU DP-36K DISP PUNCH 3.6MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19028752
Report Number3004365956-2024-00023
Device Sequence Number12530005
Product Code DWS
UDI-Device Identifier14026704697936
UDI-Public14026704697936
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915269
Device Catalogue NumberDP-36K
Device Lot Number74F2300380
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown